Alert archive / New York / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 113, NWS Binghamton, NY

July 23, 2014Broome County, Chenango County, Delaware County, New York

NWS Binghamton, NY issued this severe thunderstorm warning at Jul 23, 2014, 5:15 PM EDT for Broome County, Chenango County, Delaware County, New York. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 23, 2014, 5:15 PM EDT (21:15 UTC)
Expired
Jul 23, 2014, 5:59 PM EDT
In force
44 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

Counties Broome County, NY, Chenango County, NY, Delaware County, NY

The radar

The Binghamton radar (KBGM), 28 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 23, 2:17 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 9.3 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2014-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 160 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2014-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
160 J/kg
Mixed-layer CIN
-149 J/kg
Mixed-layer LCL
885 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

431 
WUUS51 KBGM 232115
SVRBGM
NYC007-017-025-232215-
/O.NEW.KBGM.SV.W.0113.140723T2115Z-140723T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
515 PM EDT WED JUL 23 2014

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BROOME COUNTY IN CENTRAL NEW YORK...
  SOUTHERN CHENANGO COUNTY IN CENTRAL NEW YORK...
  WEST CENTRAL DELAWARE COUNTY IN CENTRAL NEW YORK...

* UNTIL 615 PM EDT.

* AT 514 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  BINGHAMTON...AND MOVING EAST AT 60 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BINGHAMTON BY 520 PM EDT...
  SANITARIA SPGS BY 522 PM EDT...
  WINDSOR BY 526 PM EDT...
  HARPURSVILLE BY 530 PM EDT...
  NINEVEH BY 532 PM EDT...
  SANFORD BY 534 PM EDT...
  AFTON BY 536 PM EDT...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-888-603-1402...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

&&

LAT...LON 4210 7530 4200 7575 4200 7598 4221 7607
      4241 7550
TIME...MOT...LOC 2115Z 248DEG 54KT 4207 7588

$$

MSE
2 follow-up statements
776 
WWUS51 KBGM 232145
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
545 PM EDT WED JUL 23 2014

NYC007-017-025-232215-
/O.CON.KBGM.SV.W.0113.000000T0000Z-140723T2215Z/
BROOME NY-CHENANGO NY-DELAWARE NY-
545 PM EDT WED JUL 23 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR WEST CENTRAL DELAWARE...SOUTH CENTRAL CHENANGO AND SOUTHEASTERN
BROOME COUNTIES...

AT 542 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR OQUAGA CREEK STATE PARK...MOVING EAST AT 45 MPH.

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
WEDNESDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.

&&

LAT...LON 4212 7562 4226 7565 4234 7569 4241 7550
      4210 7530 4200 7575
TIME...MOT...LOC 2145Z 251DEG 55KT 4218 7540

$$

MSE
711 
WWUS51 KBGM 232159
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
559 PM EDT WED JUL 23 2014

NYC007-017-025-232209-
/O.CAN.KBGM.SV.W.0113.000000T0000Z-140723T2215Z/
BROOME NY-CHENANGO NY-DELAWARE NY-
559 PM EDT WED JUL 23 2014

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL DELAWARE...SOUTH
CENTRAL CHENANGO AND SOUTHEASTERN BROOME COUNTIES IS CANCELLED...

THE STORMS HAVE WEAKENED AND MOVED OUT OF THE WARNING AREA.

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
WEDNESDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.

LAT...LON 4212 7562 4226 7565 4234 7569 4241 7550
      4210 7530 4200 7575
TIME...MOT...LOC 2159Z 251DEG 55KT 4225 7513

$$

MSE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 3:16 PM EDT, 1 hour 59 minutes earlier.

Area forecast discussion, Jul 23, 3:16 PM EDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
316 PM EDT WED JUL 23 2014

.SYNOPSIS...
A COLD FRONT WILL CROSS THE REGION TONIGHT. SHOWERS AND THUNDERSTORMS
WILL LINGER INTO THE EVENING BEFORE ENDING. HIGH PRESSURE WITH
COOLER AND LESS HUMID WEATHER WILL WORK INTO THE AREA FOR THURSDAY
AND FRIDAY. THE NEXT CHANCE OF SHOWERS OR THUNDERSTORMS LOOKS TO
BE SATURDAY NIGHT AND SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
FORECAST ON TRACK WITH COLD FRONT ENTERING CNY AT THIS TIME.
ATMOSPHERE AHEAD OF THE BOUNDARY IS SUFFICIENTLY UNSTABLE WITH
1500-2000 J/KG MLCAPE...BUT SHEAR IS WEAK. EVEN THE STRONGEST
STORMS ON THE RADAR ARE HAVING A HARD TIME SUSTAINING. SPC ISSUED
SVR WATCH BOX...AND CONDITIONS MAY BECOME JUST FAVORABLE ENOUGH
ACROSS THE EASTERN AND SOUTHERN CWA IN THE NEXT FEW HOURS TO
PRODUCE A COUPLE OF DAMAGING CELLS...BUT A WIDESPREAD OUTBREAK IS
UNLIKELY. FRONT EXITS THIS BY LATE EVENING WITH COOLER AND MORE
REFRESHING AIR FILTERING IN BY MORNING. VERY FEW CHANGES TO
PREVIOUS FORECAST WITH TRENDS WELL IN HAND AND LATEST SYNOPTIC AND
MESOSCALE MODELS IN AGREEMENT.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
AGAIN...THE FORECAST TRENDS THROUGH SATURDAY ARE CONFIRMED BY GOOD
12Z MODEL AGREEMENT WHICH SUGGESTS A NICE CONTINENTAL POLAR HIGH
WORKING INTO THE AREA THROUGH FRIDAY NIGHT. THE UPPER LEVEL FLOW
THEN APPEARS TO OPEN UP MORE ZONALLY ON SATURDAY BEFORE THE MAJOR
HIGH AMPLITUDE DIGGING OCCURS EARLY NEXT WEEK. A FAST MOVING WARM
FRONT...AND CLIPPER-LIKE LOW REACHES THE UPPER GTLKS BY LATE
SATURDAY. MODELS HAVE SOME MOISTURE AND WEAK ISENTROPIC LIFT
SPREADING ACROSS THE AREA LATE IN THE DAY WHICH COULD TRIGGER A
SHOWER OR TWO...BUT AM LEANING ON SATURDAY NIGHT TO HAVE THE BEST
CHANCES FOR RAIN. THUS...WE INTRODUCED A LOW PROBABILITY OF SHOWER
ACTIVITY JUST BEFORE EVENING TO BLEND WITH HIGHER POPS HEADING
INTO SUNDAY. PRIOR TO THAT...LITTLE TO NO CHANCE OF RAIN AND TEMPS
MAINLY BELOW NORMAL IN THE 70S WITH LOWS UPPER 40S-MID 50S.

&&

.LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...
150 PM UPDATE...
LONG TERM PORTION OF THE FCST CONTS TO FEATURE RIDGING IN THE WEST
AND TROFFINESS IN THE EAST. BY THE START OF THE LONG TERM EXPECT
STRONG H5 S/WV DROPPING INTO THE UPR MIDWEST TO THROW PIECES OF
ENERGY AT CWA THRU EARLY NEXT WEEK. WHILE IT APPEARS TO BE A MESSY
AND WET PATTERN INTO THE WEEKEND HV OPTED NOT TO GO LKLY POPS FOR
SAT NGT AS MODELS DIFFER ON EVENTUAL MVMNT OF SFC LOPRES. BUT MED
RANGE MODELS SEEM TO AGREE THAT AREA WL BE IN WMSECTOR ALONG WITH
DIURNALLY-DRIVEN CONVECTION FOR SUNDAY THUS HV GONE LKLY POPS FOR
THE LATTER HALF OF THE WEEKEND. CLOSED UL LOW EXPECTED TO LIFT NORTH
INTO CANADA TUE NGT AND HV GONE NO POPS FOR THE NIGHTTIME HRS WITH
ONLY CHC POPS DRG THE AFTN.

FROPA EXPECTED BY TUE MRNG WITH COOL AIR FILTERING INTO CWA TUE
AFTN. BFR THE FRONT EXPECT TEMPS TO BE RIGHT ARND NORMAL TEMPS FOR
THIS TIME OF YR UNDER A HUMID AIRMASS. GIVEN THE PATTERN THIS AREA
IS IN, EXPECT WRMR MIN TEMPS THAN MAX TEMPS WITH LOWS IN THE L60S AND
HIGHS IN THE U70S.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
18Z UPDATE...
STORMS ARE DEVELOPING AHEAD OF COLD FRONT. EXPECT CHANCES FOR TSRA TO
CONTINUE LATE AFTERNOON INTO EARLY EVENING AND WILL TRY TO TIME
MOST LIKELY SCENARIO IN INDIVIDUAL TAF FORECASTS. EXPECT TSRA AT
SYR THROUGH 19Z, RME THROUGH 20Z AND REMAINDER OF TERMINALS
THROUGH 22Z, POSSIBLY 23Z AT AVP. AFTER LINE OF CONVECTION MOVES
THROUGH EXPECT MVFR RESTRICTIONS TO SET IN IN WAKE OF FRONTAL
PASSAGE FOR SEVERAL HOURS TONIGHT.

SOUTHWEST WINDS AROUND 10KTS THIS AFTERNOON WILL QUICKLY SHIFT TO
THE NORTHWEST AFTER FRONT MOVES THROUGH. AFTER 14Z THURSDAY EXPECT
NW WINDS FROM 10-15KTS.

OUTLOOK...

THUR-SAT...VFR.

SUN/MON...POTENTIAL FOR MVFR RESTRICTIONS IN SHRA/TSRA.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...JAB
NEAR TERM...JAB
SHORT TERM...JAB
LONG TERM...PVN
AVIATION...PVN
Hazardous weather outlook, Jul 23, 2:48 PM EDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
248 PM EDT WED JUL 23 2014

NYZ009-036-037-045-046-055>057-062-PAZ038>040-043-044-047-048-072-
241900-
NORTHERN ONEIDA-MADISON-SOUTHERN ONEIDA-CHENANGO-OTSEGO-TIOGA-BROOME-
DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-
LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
248 PM EDT WED JUL 23 2014

...SEVERE THUNDERSTORM WATCH 432 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO
THE EARLY EVENING HOURS. A FEW STORMS COULD BECOME STRONG ENOUGH
TO PRODUCE DAMAGING WIND GUSTS AND HAIL. QUICK BURSTS OF HEAVY
RAINFALL COULD CAUSE SOME MINOR FLOODING OF COMMON LOW LYING AREAS
IN TOWNS AND VILLAGES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NYZ015>018-022>025-044-241900-
YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-SCHUYLER-CHEMUNG-
TOMPKINS-CORTLAND-
248 PM EDT WED JUL 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE
THROUGH THE EARLY EVENING. A FEW STORMS MAY PRODUCE GUSTY WINDS,
SMALL HAIL AND QUICK BURSTS OF HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

JAB

In the hours before

Special weather statement, Jul 23, 3:25 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
325 PM EDT WED JUL 23 2014

NYZ036-044-045-056-232030-
BROOME NY-CHENANGO NY-CORTLAND NY-MADISON NY-
325 PM EDT WED JUL 23 2014

...STRONG THUNDERSTORM WILL AFFECT EXTREME SOUTH CENTRAL MADISON...
NORTHWESTERN BROOME...NORTHWESTERN CHENANGO AND SOUTHEASTERN CORTLAND
COUNTIES...

* AT 322 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
  WINDS...AND VERY HEAVY RAIN.  THIS STORM WAS LOCATED NEAR VIRGIL...
  AND MOVING EAST AT 30 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  LAPEER AT 330 PM EDT...
  FREETOWN CORNERS AT 335 PM EDT...
  TEXAS VALLEY AT 340 PM EDT...
  WILLET AND CINCINNATUS AT 350 PM EDT...
  MC DONOUGH AT 400 PM EDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
WEDNESDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.

LAT...LON 4230 7579 4238 7612 4241 7613 4241 7625
      4246 7626 4248 7622 4257 7617 4273 7601
      4274 7563

MSE
Local storm report, Jul 23, 4:11 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
411 PM EDT WED JUL 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     HAIL             2 NNE HORSEHEADS        42.19N  76.82W
07/23/2014  M1.00 INCH       CHEMUNG            NY   TRAINED SPOTTER

&&

EMG
Local storm report, Jul 23, 4:17 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
417 PM EDT WED JUL 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             HORSEHEADS              42.17N  76.83W
07/23/2014  M1.00 INCH       CHEMUNG            NY   PUBLIC

&&

EMG
Local storm report, Jul 23, 4:41 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
441 PM EDT WED JUL 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     1 N HORSEHEADS          42.18N  76.83W
07/23/2014                   CHEMUNG            NY   AMATEUR RADIO

            FEW TREES DOWN ON RIDGE RD.

&&

EMG
Special weather statement, Jul 23, 4:56 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
456 PM EDT WED JUL 23 2014

NYZ024-055-056-PAZ038-039-232200-
BRADFORD PA-BROOME NY-CHEMUNG NY-SUSQUEHANNA PA-TIOGA NY-
456 PM EDT WED JUL 23 2014

...STRONG THUNDERSTORM WILL AFFECT NORTHERN BRADFORD...NORTHWESTERN
SUSQUEHANNA...SOUTHEASTERN CHEMUNG...SOUTHEASTERN TIOGA AND WESTERN
BROOME COUNTIES...

* AT 453 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
  WINDS...AND VERY HEAVY RAIN.  THIS STORM WAS LOCATED NEAR NEWARK
  VALLEY...AND MOVING EAST AT 35 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  MAINE AND UNION CENTER AT 505 PM EDT...
  JOHNSON CITY AT 515 PM EDT...
  PORT DICKINSON AND CASTLE CREEK AT 520 PM EDT...
  PORT CRANE AND CHENANGO BRIDGE AT 525 PM EDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
WEDNESDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.

LAT...LON 4216 7633 4229 7630 4230 7585 4225 7584
      4225 7574 4191 7600 4192 7679

MSE
Local storm report, Jul 23, 5:00 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
500 PM EDT WED JUL 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     1 N HORSEHEADS          42.18N  76.83W
07/23/2014                   CHEMUNG            NY   911 CALL CENTER

            TREES AND WIRES DOWN ON OLD ITHACA RD WYGANT RD AND
            HOLIDAY DRIVE

&&

EMG

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 2:31 PM EDTSpecial Weather StatementBGMOneida59 min
Jul 23, 2:56 PM EDTSpecial Weather StatementBGMDelaware64 min
Jul 23, 3:25 PM EDTSpecial Weather StatementBGMCortland65 min
Jul 23, 4:00 PM EDTSevere Thunderstorm WarningBGMChemung, Schuyler, Tioga, Tompkins45 min
Jul 23, 4:15 PM EDTSevere Thunderstorm WarningBGMChenango, Otsego60 min
Jul 23, 4:56 PM EDTSpecial Weather StatementBGMBroome, Tioga64 min

Nearby

Severe Thunderstorm Warnings in New York, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.